Alert archive / Florida / Flood Watches in 2012
Flood Watch 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this flood watch at Jun 24, 2012, 1:16 PM EDT for 6 counties in Florida. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 1:16 PM EDT (17:16 UTC)
- Expired
- Jun 26, 2012, 8:00 AM EDT
- In force
- 43 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- None
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 5.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WGUS62 KTBW 241716 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 116 PM EDT SUN JUN 24 2012 ...FLOOD WATCH FOR ALL COUNTIES IN EFFECT THROUGH MONDAY EVENING... .HIGH RAINFALL TOTALS WHICH HAVE ALREADY OCCURRED FROM TROPICAL STORM DEBBY AND ADDITIONAL RAINFALL EXPECTED FROM THE STORM MAY CAUSE FLOODING ACROSS THE AREA. FLZ039-042-043-048>052-055>057-060>062-065-250900- /O.NEW.KTBW.FA.A.0004.120624T1716Z-120626T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON... WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE... ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 116 PM EDT SUN JUN 24 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF SOUTHWEST FLORIDA AND WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST FLORIDA...CHARLOTTE AND LEE. IN WEST CENTRAL FLORIDA... CITRUS...DESOTO...HARDEE...HERNANDO...HIGHLANDS... HILLSBOROUGH...LEVY...MANATEE...PASCO...PINELLAS...POLK... SARASOTA AND SUMTER. * THROUGH MONDAY EVENING * THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE WATCH AREA WHICH WILL ADD TO SIGNIFICANT RAINFALL WHICH HAS ALREADY OCCURRED OVER THE PAST COUPLE OF DAYS FROM TROPICAL STORM DEBBY. * MINOR RIVER FLOODING IS FORECAST TO OCCUR WITHIN THE NEXT 48 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
1 follow-up statement
473 WGUS62 KTBW 250929 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 529 AM EDT MON JUN 25 2012 ...FLOOD WATCH FOR ALL COUNTIES IN EFFECT THROUGH MONDAY NIGHT... .SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED FROM TROPICAL STORM DEBBY ACROSS THE REGION. THE SLOW MOVEMENT OF DEBBY WILL LIKELY RESULT IN ADDITIONAL SIGNIFICANT RAINFALL TOTALS AND LOCALIZED FLOODING ACROSS THE AREA INTO TUESDAY. FLZ039-042-043-048>052-055>057-060>062-065-261200- /O.EXT.KTBW.FA.A.0004.000000T0000Z-120626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON... WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE... ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 529 AM EDT MON JUN 25 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST FLORIDA AND WEST CENTRAL FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST FLORIDA... CHARLOTTE AND LEE. IN WEST CENTRAL FLORIDA...CITRUS...DESOTO... HARDEE...HERNANDO...HIGHLANDS...HILLSBOROUGH...LEVY... MANATEE...PASCO...PINELLAS...POLK...SARASOTA AND SUMTER. * THROUGH TUESDAY MORNING * THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE WATCH AREA WHICH WILL ADD TO SIGNIFICANT RAINFALL WHICH HAS ALREADY OCCURRED OVER THE PAST COUPLE OF DAYS FROM TROPICAL STORM DEBBY. * MINOR TO MODERATE RIVER FLOODING IS FORECAST TO OCCUR WITHIN THE NEXT 48 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Jun 24, 11:28 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 24, 11:28 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1128 AM EDT SUN JUN 24 2012
...TROPICAL STORM WATCH NOW IN EFFECT FOR LEVY...CITRUS...HERNANDO
AND PASCO COUNTIES...
.DISCUSSION...
PERIODS OF RAIN WILL CONTINUE WITH GUSTYNESS UP TO 30-40 MPH AND
HIGHER GUSTS AND ISOLATED TORNADOES POSSIBLE WITHIN THE SHOWERS
AND STORMS. WILL BE UPDATING THE ZONES FOR THE NEW TS WATCH FROM
LEVY SOUTH THROUGH PASCO COUNTIES. REST OF W/W/A INFO WILL REMAIN
THE SAME AT THIS TIME.
&&
.AVIATION...
PERIODS OF RAIN WILL CAUSE MVFR TO IFR CONDITIONS THROUGH THE
FORECAST PERIOD WITH GUSTY WINDS OF AROUND 25 KNOTS ALSO POSSIBLE.
&&
.MARINE...
WINDS AND SEAS CONTINUE TO INCREASE ACROSS THE COASTAL WATERS WITH
A TROPICAL STORM WARNING REMAINING IN EFFECT FOR THE OFFSHORE
COASTAL WATERS NORTH OF ENGLEWOOD AND A TROPICAL STORM WARNING NEWLY
IN EFFECT FOR THE NEAR SHORE WATERS NORTH OF ANCLOTE KEY. SCA WILL
REMAIN IN EFFECT FOR THE REST OF THE COASTAL WATERS AS WELL AS THE
CFW FOR HIGH SURF...RIP CURRENTS AND MINOR COASTAL FLOODING.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR
HILLSBOROUGH-PASCO-PINELLAS.
COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
HERNANDO-LEVY.
TROPICAL STORM WATCH FOR CITRUS-HERNANDO-LEVY-PASCO.
GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20
NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-TAMPA BAY WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...21/JELSEMAHazardous weather outlook, Jun 24, 5:50 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUN 24 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 550 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE WATERSPOUTS AND THE POSSIBILITY OF TORNADOES. ...FLOOD IMPACT... BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE DURING HIGH TIDES. ...RIP CURRENT IMPACT... THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT. ...WATERSPOUT IMPACT... WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH TROPICAL STORM DEBBY TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE... ESPECIALLY IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK. ...THUNDERSTORM IMPACT... THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF AFTERNOON THUNDERSTORMS EACH DAY. ...FLOOD IMPACT... SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY AND TUESDAY. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY. ...RIP CURRENT IMPACT... STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST. ...WIND AND SEA IMPACT... WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Local storm report, Jun 24, 11:25 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1125 AM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M56 MPH PINELLAS FL ASOS
WIND GUST OF 49 KNOTS.
&&
OGLESBYLocal storm report, Jun 24, 11:49 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1149 AM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012 M47 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
&&
OGLESBYLocal storm report, Jun 24, 12:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1237 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 1 ESE SAINT PETERSBURG 27.75N 82.66W
06/24/2012 PINELLAS FL TRAINED SPOTTER
3 TELEPHONE POLES DOWN AND 3 TREES DOWN IN SAINT
PETERSBURG NEAR 16TH AVE SOUTH AND 21ST STREET SOUTH. ONE
TREE FELL ONTO A TRAILER.
&&
OGLESBYLocal storm report, Jun 24, 12:53 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1253 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012 M40 MPH PINELLAS FL ASOS
WIND GUST OF 35 KNOTS.
1226 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M44 MPH PINELLAS FL ASOS
WIND GUST OF 38 KNOTS.
&&
OGLESBYLocal storm report, Jun 24, 1:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TORNADO VENUS 27.07N 81.35W
06/24/2012 HIGHLANDS FL 911 CALL CENTER
POWER LINES DOWN. MINOR DAMAGE TO HOMES. WINNEBAGO TIPPED
OVER.
&&
NOAHThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:32 PM EDT | Special Marine Warning | TBW | 43 min | |
| Jun 23, 9:11 PM EDT | Special Marine Warning | TBW | 49 min | |
| Jun 23, 9:36 PM EDT | Special Weather Statement | TBW | Charlotte | 39 min |
| Jun 23, 9:49 PM EDT | Special Marine Warning | TBW | 41 min | |
| Jun 23, 10:58 PM EDT | Special Marine Warning | TBW | 62 min | |
| Jun 23, 11:37 PM EDT | Special Marine Warning | TBW | 38 min | |
| Jun 24, 12:26 AM EDT | Special Marine Warning | TBW | 64 min | |
| Jun 24, 1:07 AM EDT | Coastal Flood Warning | TBW | Pinellas | 35 hr |
| Jun 24, 3:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 24, 4:47 AM EDT | Tropical Storm Warning | TBW | Pinellas | 65 hr |
| Jun 24, 8:30 AM EDT | Tornado Warning | TBW | Charlotte, Lee | 30 min |
| Jun 24, 8:33 AM EDT | Special Marine Warning | TBW | 57 min | |
| Jun 24, 10:00 AM EDT | Tornado Warning | TBW | DeSoto, Hardee | 30 min |
| Jun 24, 10:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 24, 10:16 AM EDT | River Flood Warning | TBW | Hillsborough | 6 days |
| Jun 24, 10:16 AM EDT | River Flood Warning | TBW | Manatee | 4 days |
| Jun 24, 10:16 AM EDT | River Flood Warning | TBW | Sarasota | 12 days |
| Jun 24, 10:16 AM EDT | River Flood Warning | TBW | Pasco | 6 days |
| Jun 24, 10:31 AM EDT | Tornado Warning | TBW | Hardee, Polk | 22 min |
| Jun 24, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 38 min |
| Jun 24, 11:25 AM EDT | Special Marine Warning | TBW | 65 min | |
| Jun 24, 11:59 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 2 hr |
| Jun 24, 12:00 PM EDT | Tropical Storm Watch | TBW | Pinellas | 24 hr |
| Jun 24, 12:19 PM EDT | Tornado Warning | TBW | Highlands | 41 min |
| Jun 24, 12:29 PM EDT | Special Marine Warning | TBW | 91 min | |
| Jun 24, 1:21 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 24 min |
| Jun 24, 1:22 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Pinellas | 27 min |
| Jun 24, 1:32 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 43 min |
| Jun 24, 1:52 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 113 min |
| Jun 24, 1:57 PM EDT | Special Marine Warning | TBW | 93 min | |
| Jun 24, 2:12 PM EDT | Tornado Warning | TBW | Highlands | 48 min |
| Jun 24, 2:17 PM EDT | Areal Flood Advisory | TBW | Manatee | 88 min |
| Jun 24, 3:00 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 3:17 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco | 28 min |
| Jun 24, 3:20 PM EDT | Tornado Warning | TBW | Highlands | 40 min |
| Jun 24, 3:46 PM EDT | Special Weather Statement | TBW | Polk | 44 min |
| Jun 24, 3:48 PM EDT | Special Weather Statement | TBW | Pinellas | 42 min |
| Jun 24, 3:55 PM EDT | Tornado Warning | TBW | Pasco, Pinellas | 35 min |
| Jun 24, 3:57 PM EDT | Tornado Warning | TBW | Highlands | 63 min |
| Jun 24, 4:10 PM EDT | Special Marine Warning | TBW | 95 min | |
| Jun 24, 4:32 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco | 28 min |
| Jun 24, 4:36 PM EDT | Coastal Flood Advisory | TBW | 63 hr | |
| Jun 24, 4:41 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 4:45 PM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 24, 4:59 PM EDT | Tornado Warning | TBW | Pasco, Pinellas | 31 min |
| Jun 24, 5:05 PM EDT | Tornado Warning | TBW | Highlands | 25 min |
| Jun 24, 5:29 PM EDT | Tornado Warning | TBW | Hernando, Hillsborough, Pasco, Pinellas | 31 min |
| Jun 24, 5:46 PM EDT | Special Marine Warning | TBW | 89 min | |
| Jun 24, 6:56 PM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Sumter | 6 hr |
| Jun 24, 7:08 PM EDT | Tornado Warning | TBW | Hardee, Polk | 37 min |
| Jun 24, 7:18 PM EDT | Special Marine Warning | TBW | 87 min | |
| Jun 24, 7:23 PM EDT | Special Marine Warning | TBW | 52 min | |
| Jun 24, 7:39 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee | 36 min |
| Jun 24, 7:48 PM EDT | Tornado Warning | TBW | Polk | 27 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.